# SDR SWIA2021082060483

- Difficulty date: June 7, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FOUND SURFACE CORROSION ON THE LH ANGLE BRACKET FITTING OF THE AFT FACE CENTER WING REAR SPAR(AREA MARKED)     (C-CHECK RO 8/18/2021)    EVAL LH ANGLE BRACKET FITTING OF AFT FACE CENTER WING SPAR 100% MATERIAL LOSS AND IS OUT OF LIMITS.  REF CRJ900 SRM 53-00-00-101-001-A01.  REMOVED AND REPLACED WITH NEW LH ANGLE BRACKET FITTING OF THE AFT FACE CENTER WING REAR SPAR.  REF CRJ 900 SRM 51-42-21-001-001-A01 AND DWG CC670-10320 REV F.  ALL CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY
